# SDR SIMA0895

- Difficulty date: March 30, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190113
- Part serial: 2682
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3285 - NR 2 AHRS FAILED IN FLIGHT FOR 5 MINUTES.  THEN APPEARED TO WORK NORMAL.  REMOVED AND REPLACED NR 2 AHRS COMPUTER AND OPS CHECK GOOD AIW 34-21-05.  (M)
